Hi. i been using rogaine four months now. i had a hair transplant a year ago and i have shedding in the areas that were transplanted from rogaine and get irritation from it only when wearing a hat. Could it be my hat causing the the shedding at four month. And will transplanted hair grow back even if it been a year ?
It is difficult to know what is truly going on.
- Rogaine can cause irritation. If it is causing irritation, it should probably be stopped. I doubt that the irritation is causing hair loss unless you are scratching it.
- Wearing a hat can cause irritation. If it is causing irritation, you should stop wearing it. I doubt that the use of a hat is causing hair loss.
- Hair transplants should not fall out, since they are considered permanent. If hair transplants were to fall out (and never grow back) no one would be doing it. I doubt that the falling hair is the transplanted hair unless you are traumatizing it. It may be the hair that was originally there (native hair). If the transplanted hair falls out for whatever reason, it should grow back.